# SDR UPS96205628

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED CORROSION ON STR SPLICE 20L, STA 1070-1090.  FABRICATED AND INSTALLED STR SECTION AND SPLICES PER BOEING SRM 53-10-3 AND 51-30-2.
